Alert archive / Utah / High Wind Watches in 2015

High Wind Watch 2, NWS Salt Lake City, UT

September 3, 2015

NWS Salt Lake City, UT issued this high wind watch at Sep 3, 2015, 3:23 PM MDT. It took effect at Sep 5, 2015, 8:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 3, 2015, 3:23 PM MDT (21:23 UTC)
In effect from
Sep 5, 2015, 8:00 AM MDT
Expired
Sep 4, 2015, 2:52 PM MDT
In force
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

757 
WWUS75 KSLC 032123
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
323 PM MDT THU SEP 3 2015

UTZ003-005-015-016-041200-
/O.NEW.KSLC.WI.Y.0005.150904T1600Z-150905T0400Z/
/O.NEW.KSLC.HW.A.0002.150905T1400Z-150906T0400Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD
323 PM MDT THU SEP 3 2015

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM MDT FRIDAY...
...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT FRIDAY. A
HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN
EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING.

* AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT
  LAKE DESERT...WEST CENTRAL AND SOUTHWEST UTAH.

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 50 MPH
  FRIDAY...INCREASING TO 25 TO 35 MPH WITH THE POTENTIAL FOR GUSTS
  TO EXCEED 60 MPH SATURDAY. WINDS WILL SHIFT FROM THE SOUTHWEST
  TO THE NORTHWEST SATURDAY AFTERNOON AND EVENING.

* TIMING...WINDS WILL BECOME GUSTY LATE FRIDAY MORNING...LASTING
  INTO THE EVENING HOURS. GUSTY WINDS SATURDAY SHOULD BEGIN
  EARLIER IN THE MORNING LASTING THROUGH THE REMAINDER OF THE DAY.

* IMPACTS...EXPECT STRONG CROSSWINDS TO DEVELOP ON INTERSTATE
  80...HIGHWAY 6 AND STATE ROUTES 56 AND 21. HIGH PROFILE VEHICLES AND
  THOSE WITH TRAILERS SHOULD USE EXTRA CAUTION. VISIBILITIES MAY
  BE REDUCED BELOW A MILE LOCALLY DUE TO BLOWING DUST. WIND
  SENSITIVE OPERATIONS WILL BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

ROGOWSKI/SCHOENING

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
3 follow-up statements
960 
WWUS75 KSLC 041207
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
607 AM MDT FRI SEP 4 2015

UTZ003-005-015-016-042015-
/O.CON.KSLC.WI.Y.0005.150904T1600Z-150905T0400Z/
/O.CON.KSLC.HW.A.0002.150905T1400Z-150906T0400Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD
607 AM MDT FRI SEP 4 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM MDT THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...

* AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT 
  LAKE DESERT...WEST CENTRAL AND SOUTHWEST UTAH. 

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 50 MPH WILL
  DEVELOP TODAY. WINDS WILL DROP OFF OVERNIGHT THEN PICK UP AGAIN
  ON SATURDAY WITH THE POTENTIAL FOR GUSTS TO EXCEED 60 MPH. WINDS
  WILL SHIFT TO NORTHWESTERLY SATURDAY AFTERNOON AND EVENING.

* IMPACTS...EXPECT STRONG CROSSWINDS TO DEVELOP ON INTERSTATE
  80...HIGHWAY 6 AND STATE ROUTES 56 AND 21. HIGH PROFILE VEHICLES
  AND THOSE WITH TRAILERS SHOULD USE EXTRA CAUTION. VISIBILITIES
  MAY BE REDUCED LOCALLY DUE TO BLOWING DUST. WIND SENSITIVE
  OPERATIONS WILL BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
008 
WWUS75 KSLC 041509
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
909 AM MDT FRI SEP 4 2015

UTZ003-005-015-016-050000-
/O.CON.KSLC.WI.Y.0005.150904T1600Z-150905T0400Z/
/O.CON.KSLC.HW.A.0002.150905T1400Z-150906T0400Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD
909 AM MDT FRI SEP 4 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...

* AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT 
  LAKE DESERT...WEST CENTRAL AND SOUTHWEST UTAH. 

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 50 MPH WILL
  DEVELOP THIS AFTERNOON. WINDS WILL DROP OFF OVERNIGHT THEN PICK
  UP AGAIN ON SATURDAY WITH THE POTENTIAL FOR GUSTS TO EXCEED 60
  MPH. WINDS WILL SHIFT TO NORTHWESTERLY SATURDAY AFTERNOON AND
  EVENING.

* IMPACTS...EXPECT STRONG CROSSWINDS TO DEVELOP ON INTERSTATE 
  80...HIGHWAY 6 AND STATE ROUTES 56 AND 21. HIGH PROFILE 
  VEHICLES AND THOSE WITH TRAILERS SHOULD USE EXTRA CAUTION. 
  VISIBILITIES MAY BE REDUCED LOCALLY DUE TO BLOWING DUST. WIND 
  SENSITIVE OPERATIONS WILL BE IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
088 
WWUS75 KSLC 042052
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
252 PM MDT FRI SEP 4 2015

UTZ003-005-015-016-051200-
/O.CAN.KSLC.HW.A.0002.150905T1400Z-150906T0400Z/
/O.EXT.KSLC.WI.Y.0005.000000T0000Z-150906T0400Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD
252 PM MDT FRI SEP 4 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM MDT SATURDAY...
...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
HIGH WIND WATCH...WITH THE WIND ADVISORY NOW CONTINUING THROUGH
SATURDAY EVENING.

* AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT 
  LAKE DESERT...WEST CENTRAL AND SOUTHWEST UTAH. 

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 50 MPH WILL
  CONTINUE INTO THIS EVENING. WINDS WILL DROP OFF OVERNIGHT THEN
  PICK UP AGAIN ON SATURDAY. WINDS WILL SHIFT TO NORTHWESTERLY
  SATURDAY AFTERNOON AND EVENING BEFORE DECREASING.

* IMPACTS...EXPECT STRONG CROSSWINDS TO DEVELOP ON INTERSTATE
  80...HIGHWAY 6 AND STATE ROUTES 56 AND 21. HIGH PROFILE VEHICLES
  AND THOSE WITH TRAILERS SHOULD USE EXTRA CAUTION. VISIBILITIES
  MAY BE REDUCED LOCALLY DUE TO BLOWING DUST. GUSTY WIND WILL MAKE
  FOR A ROUGH CHOP ON AREA WATERWAYS. WIND SENSITIVE OPERATIONS
  MAY BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA
LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR
PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE
THEIR OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

UTZ001-002-004-051200-
/O.NEW.KSLC.WI.Y.0006.150905T1400Z-150906T0400Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SOUTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...LEHI...PROVO...NEPHI
252 PM MDT FRI SEP 4 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 10 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 10 PM MDT SATURDAY.

* AFFECTED AREA...THE CACHE VALLEY...NORTHERN AND SOUTHERN WASATCH
  FRONT.

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 50 MPH WILL
  DEVELOP SATURDAY MORNING. WINDS WILL SHIFT TO NORTHWESTERLY
  SATURDAY AFTERNOON AND EVENING BEFORE DECREASING.

* IMPACTS...EXPECT STRONG CROSSWINDS TO DEVELOP ON INTERSTATE 84
  AND OTHER WEST TO EAST ROUTES. HIGH PROFILE VEHICLES AND THOSE
  WITH TRAILERS SHOULD USE EXTRA CAUTION. VISIBILITIES MAY BE
  REDUCED LOCALLY DUE TO BLOWING DUST. GUSTY WIND WILL MAKE FOR A
  ROUGH CHOP ON AREA WATERWAYS. WIND SENSITIVE OPERATIONS MAY BE
  IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA
LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR
PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE
THEIR OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind watch went out at Sep 3, 10:29 AM MDT, 4 hours 54 minutes earlier.

Area forecast discussion, Sep 3, 10:29 AM MDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1029 AM MDT THU SEP 3 2015

.SYNOPSIS...AN UPPER LEVEL TROUGH WILL MOVE THROUGH THE PACIFIC
NORTHWEST TODAY AND FRIDAY...THEN PUSH A FALL COLD FRONT THROUGH
THE INTERMOUNTAIN WEST ON SATURDAY.

&&

.DISCUSSION...A DEEP TROUGH CONTINUES TO DIG INTO THE PACIFIC
NORTHWEST TODAY...WITH A WARM SOUTHWESTERLY FLOW PERSISTING OVER
UTAH AND SOUTHWEST WYOMING. SOME ADDITIONAL MOISTURE HAS MOVED
INTO THE AREA OVERNIGHT...AS EVIDENCED BY INCREASED CLOUD COVER.
THIS MOISTURE MAY ALLOW FOR SOME ISOLATED SHOWERS AND
THUNDERSTORMS THIS AFTERNOON...PARTICULARLY IN THE EASTERN PART OF
THE CWA AND UTAHS FAR NORTHWEST CORNER...BUT IN GENERAL
INSTABILITY SHOULD STILL REMAIN FAIRLY LIMITED TODAY.

AS THE TROUGH CONTINUES TO ENCROACH ON THE REGION...WINDS WILL
RAMP UP CONSIDERABLY...PARTICULARLY IN WESTERN UTAH. MAIN FORECAST
PROBLEM TODAY WILL BE DETERMINING THE STRENGTH OF THOSE
WINDS...AND WHETHER ANY HEADLINES WILL BE ISSUED TODAY.

UPDATED THE FORECAST THIS MORNING TO INCREASE CLOUD COVER ACROSS
MUCH OF THE AREA THIS MORNING...AS WELL AS TWEAK THE AFTERNOON
POPS TO ADD AN ISOLATED MENTION TO THE UINTA BASIN AND A COUPLE
OTHER LOCATIONS.

&&

.AVIATION...GUSTY SOUTH WINDS WILL CONTINUE AT THE SLC TERMINAL
THROUGH THE DAY.

&&

.FIRE WEATHER...A STRONG UPPER LEVEL TROUGH ALONG THE WEST COAST
WILL CONTINUE TO INCREASE WINDS ACROSS THE DISTRICT THROUGH
SATURDAY. HUMIDITIES ARE EXPECTED TO FALL BELOW CRITICAL THRESHOLDS
MOST AFTERNOONS ACROSS THE WESTERN HALF OF THE DISTRICT...WITH POOR
OVERNIGHT RECOVERIES. GIVEN THE ONLY ZONE WITH CRITICAL FUELS IN
UTAH CONTINUES TO BE FAR SOUTHWEST UTAH...NO HEADLINES HAVE BEEN
ISSUED...ALTHOUGH WINDS MAY BE HIGH ENOUGH TO WARRANT A FIRE WEATHER
WATCH FOR THIS ZONE FRIDAY AND SATURDAY.

A MUCH COOLER AIRMASS WILL BUILD INTO THE DISTRICT SUNDAY.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

PUBLIC...SCHOENING
AVIATION/FIRE WEATHER...KRUSE

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE
VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Sep 3, 5:41 AM MDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
541 AM MDT THU SEP 3 2015

UTZ001>016-019>021-517-518-WYZ021-041200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
541 AM MDT THU SEP 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WARM SOUTHWEST FLOW ALOFT WILL BRING ABOVE NORMAL TEMPERATURES
TO THE OUTLOOK AREA TODAY. INCREASINGLY STRONG SOUTHERLY WINDS
WILL EXIST ACROSS MAINLY WEST-CENTRAL AND NORTHWEST UTAH...WITH
THESE STRONG WINDS EXTENDING INTO SOUTHWEST WYOMING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG COLD FRONT ADVANCING SLOW EAST TOWARDS THE UTAH WILL
GENERATE VERY STRONG WINDS ACROSS MUCH OF WESTERN AND NORTHERN
UTAH FRIDAY THROUGH EARLY SATURDAY. THE STRONGEST WINDS WILL SHIFT
INTO SOUTHERN UTAH AHEAD OF THE COLD FRONT SATURDAY AFTERNOON.
SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. HAZARDOUS TRAVEL CONDITIONS WILL LIKELY DEVELOP...
ESPECIALLY ALONG WEST TO EAST HIGHWAYS ACROSS WESTERN AND NORTHERN
UTAH.

SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE COLD FRONT WILL
REMAIN PRIMARILY ACROSS FAR NORTHERN UTAH. MUCH COOLER AIR WILL
ALSO FOLLOW THE COLD FRONT...WITH TEMPERATURES DROPPING 15 TO 25
DEGREES BETWEEN FRIDAY AND LATE IN THE WEEKEND.

A MILD WEST TO SOUTHWEST FLOW WILL RETURN EARLY NEXT WEEK. A
WARMING TREND WILL BEGIN MONDAY...LEADING TO TEMPERATURES
RETURNING TO EARLY SEPTEMBER NORMS BY MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 3:00 PM MDTRed Flag WarningSLCBeaver, Box Elder, Davis, Iron, Juab, Millard and 5 more54 hr
Sep 3, 3:23 PM MDTWind AdvisorySLC54 hr

Nearby

High Wind Watches in Utah, 2015Every high wind watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.